|Isentress Side Effects
May 25, 2011
I was on Atripla for 4 years and had problems sleeping with the Sustiva. My doctor and I had a long conversation and we switched to Truvada and Isentress. I started the new treatment last week and sleeping much better but have a burning sensation in my stomach, feel a little bloated, etc. Is a temporary or permanent side effect? Any information on this or suggestions to address this issue?
| Response from Dr. Henry
Stomach side effects from Isentress (raltegravir) occur but often compare favorably to other HIV meds. If side effects develop early then often will diminish over the first several weeks. Other conditions (ie H pylori infection, reflux esophagitis) could be involved so a discussion with your HIV provider is recommended. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.